按条件检索“263”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 数据来源: CNKI × 数据来源: CSSCI × 出版年: 2016 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. 涉及复合亚纯函数和不动点的亚纯函数的正规族(英文)

作者:李效敏;仪洪勋;张学;

作者机构:[李效敏;仪洪勋;张学]中国海洋大学数学科学学院;[李效敏;仪洪勋;张学]山东大学数学学院

来源:江西师范大学学报(自然科学版),2016,Issue.06,578-586+594

资源类型:期刊论文

2. Quasi-continuous random variables and processes under the G-expectation framework SCIE

作者:Hu, Mingshang; Wang, Falei; Zheng, Guoqiang

作者机构:[Hu, Mingshang] Shandong Univ, Zhongtai Inst Finance, Jinan 250100, Peoples R China.; [Wang, Falei] Shandong Univ, Inst Adv Res, Jinan 250100, Peoples R China.; [Wang, Falei; Zheng, Guoqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2016,Vol.126,Issue.8,2367-2387

WOS被引数:4

资源类型:期刊论文

WOS:000378179200006

3. Input/output-to-state Stability of Switched Nonlinear Systems with an Improved Average Dwell Time Approach EI SCOPUS SCIE

作者:Liu, Li-Xia; Guo, Rong-Wei; Ma, Shu-Ping

作者机构:[Liu, Li-Xia; Guo, Rong-Wei] Qilu Univ Technol, Sch Sci, Jinan 250353, Peoples R China.; [Ma, Shu-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2016,Vol.14,Issue.2,461-468

WOS被引数:4

资源类型:期刊论文

WOS:000373035200011

4. General laws of large numbers under sublinear expectations EI SCOPUS SCIE

作者:Hu, Feng; Chen, Zengjing

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu 273165, Shandong, Peoples R China.; [Hu, Feng; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 441749, South Korea.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.14,4215-4229

WOS被引数:4

资源类型:期刊论文

WOS:000377138300011

5. General approach to find steady-state manifolds in Markovian and non-Markovian systems EI SCOPUS SCIE

作者:Zhang, Da-Jian; Yu, Xiao-Dong; Huang, Hua-Lin; Tong, D. M.

作者机构:[Zhang, Da-Jian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Da-Jian; Yu, Xiao-Dong; Tong, D. M.] Shandong Univ, Dept Phys, Jinan 250100, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:PHYSICAL REVIEW A,2016,Vol.94,Issue.5

资源类型:期刊论文

WOS:000388814000008

6. Visualization of constrained data by smooth rational fractal interpolation EI SCOPUS SCIE

作者:Liu, Jianshun; Bao, Fangxun

作者机构:[Liu, Jianshun; Bao, Fangxun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2016,Vol.93,Issue.9,1524-1540

WOS被引数:1

资源类型:期刊论文

WOS:000379225100005

7. On the neighbor sum distinguishing total coloring of planar graphs EI SCOPUS SCIE

作者:Qu, Cunquan; Wang, Guanghui; Wu, Jianliang; Yu, Xiaowei

作者机构:[Qu, Cunquan; Wang, Guanghui; Wu, Jianliang; Yu, Xiaowei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2016,Vol.609,162-170

WOS被引数:15

资源类型:期刊论文

WOS:000367488400012

8. Research on stability and Hopf bifurcation of marine ecosystem dynamics models

作者:SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi;

作者机构:[SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi]First Institute of Oceanography,State Oceanic Administration;[SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi]School of Mathematics, Shandong University;[SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi]College of Environmental Science and Engineering, Ocean University of China;[SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi]Key Laboratory of Physical Oceanography, Ocean University of China

来源:Acta Oceanologica Sinica,2016,Issue.04,124-132

资源类型:期刊论文

9. NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS WITH SHARED VALUES

作者:陈玮;田宏根;扈培础;

作者机构:[陈玮]Department of Mathematics,South China University of Technology;[田宏根]School of Mathematics Science,Xinjiang Normal University;[扈培础]Department of Mathematics,Shandong University

来源:Acta Mathematica Scientia(English Series),2016,Issue.01,87-93

资源类型:期刊论文

10. Judicious Bisection of Hypergraphs

作者:Yu Cong TANG;Xin XU;Guang Hui WANG;

作者机构:[Yu Cong TANG;Xin XU;Guang Hui WANG]Academy of Mathematics and Systems Science, Chinese Academy of Sciences;[Yu Cong TANG;Xin XU;Guang Hui WANG]School of Mathematics, Shandong University

来源:Acta Mathematica Sinica,2016,Issue.05,579-584

资源类型:期刊论文

11. A strong law of large numbers for sub-linear expectation under a general moment condition SCOPUS SCIE

作者:Hu, Cheng

作者机构:[Hu, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2016,Vol.119,248-258

WOS被引数:2

资源类型:期刊论文

WOS:000386420800032

12. Extremal norms of the potentials recovered from inverse Dirichlet problems EI SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.

来源:INVERSE PROBLEMS,2016,Vol.32,Issue.3

WOS被引数:1

资源类型:期刊论文

WOS:000372371400007

13. A non-iterative Bayesian sampling algorithm for censored Student-t linear regression models SCOPUS SCIE

作者:Yuan, Haijing; Yang, Fengkai

作者机构:[Yuan, Haijing; Yang, Fengkai] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yuan, Haijing; Yang, Fengkai] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.

来源:JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2016,Vol.86,Issue.16,3337-3355

WOS被引数:1

资源类型:期刊论文

WOS:000382583100013

14. Riemann hypothesis for period polynomials of modular forms SCOPUS SCIE

作者:Jin, Seokho; Ma, Wenjun; Ono, Ken; Soundararajan, Kannan

作者机构:[Jin, Seokho] Korea Inst Adv Study, Sch Math, Seoul 130722, South Korea.; [Ma, Wenjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ono, Ken] Emory Univ, Dept Math & Comp Sci, Atlanta, GA 30322 USA.; [Soundararajan, Kannan] Stanford Univ, Dept Math, Stanford, CA 94305 USA.

来源:PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,2016,Vol.113,Issue.10,2603-2608

WOS被引数:4

资源类型:期刊论文

WOS:000372013300027

15. Parallel tempering for dynamic generalized linear models EI SCOPUS SCIE

作者:Guo, Guangbao; Shao, Wei; Lin, Lu; Zhu, Xuehu

作者机构:[Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo 255000, Peoples R China.; [Guo, Guangbao; Lin, Lu] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Shao, Wei] Qufu Normal Univ, Sch Management, Rizhao, Peoples R China.; [Zhu, Xuehu] Xi An Jiao Tong Univ, Sch Math & Stat, Xian, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.21,6299-6310

WOS被引数:1

资源类型:期刊论文

WOS:000382789900010

16. Approximate Representation of Bergman Submodules CSCD SCOPUS SCIE

作者:Zhao, Chong

作者机构:[Zhao, C] School of Mathematics, Shandong University, Jinan, 250100, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2016,Vol.37,Issue.2,221-234

资源类型:期刊论文

WOS:000377678400006

17. On solutions of the matrix equation AX=B with respect to semi-tensor product EI SCOPUS SCIE

作者:Yao, Juan; Feng, Jun-e; Meng, Min

作者机构:[Yao, Juan; Feng, Jun-e; Meng, Min] Shandong Univ, Sch Math, Jinan 250199, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2016,Vol.353,Issue.5,1109-1131

WOS被引数:1

资源类型:期刊论文

WOS:000371391200011

18. TransComb: genome-guided transcriptome assembly via combing junctions in splicing graphs SCOPUS SCIE

作者:Liu, Juntao; Yu, Ting; Jiang, Tao; Li, Guojun

作者机构:[Liu, Juntao; Yu, Ting; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Juntao; Jiang, Tao] Univ Calif Riverside, Dept Comp Sci & Engn, Riverside, CA 92521 USA.; [Jiang, Tao] Tsinghua Univ, Dept Comp Sci & Technol, MOE Key Lab Bioinformat, TNLIST, Beijing, Peoples R China.; [Jiang, Tao] Tsinghua Univ, Dept Comp Sci & Technol, Bioinformat Div, TNLIST, Beijing, Peoples R China.; [Jiang, Tao] Univ Calif Riverside, Inst Integrat Genome Biol, Riverside, CA 92521 USA.

来源:GENOME BIOLOGY,2016,Vol.17

WOS被引数:8

资源类型:期刊论文

WOS:000385766500001

19. Exponential probability inequalities for WNOD random variables and their applications SCOPUS SCIE

作者:Shen, Aiting; Yao, Mei; Wang, Wenjuan; Volodin, Andrei

作者机构:[Shen, Aiting; Wang, Wenjuan] Anhui Univ, Sch Math Sci, Hefei 230601, Peoples R China.; [Yao, Mei] Hefei Univ Technol, Sch Math, Hefei 230601, Peoples R China.; [Yao, Mei] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Volodin, Andrei] Univ Regina, Dept Math & Stat, Regina, SK S4S 0A2, Canada.

来源:REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS,2016,Vol.110,Issue.1,251-268

WOS被引数:7

资源类型:期刊论文

WOS:000370843300017

20. A posteriori error estimates for optimal control problems constrained by convection-diffusion equations CSCD SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing; Zhou, Zhaojie

作者机构:[Fu, H] College of Science, China University of Petroleum, Qingdao, 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhou, Z] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2016,Vol.11,Issue.1,55-75

资源类型:期刊论文

WOS:000365760000005

共 14 页, 263 条记录

TOP